# SDR ASAA2023052243363

- Difficulty date: May 22, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 44,956 hours, 12,987 cycles
- Engine: Cfmint CFM567B273
- Engine time: 44,954 hours, 12,986 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Part serial: 804627
- Condition: Indication
- Location: Left Wing
- Part time: 44,954 hours, 12,986 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS #1 ENGINE TREND DATA HAS EXPERIENCED A DECREASE/INCREASE IN DELTA EGT AND DEC/INC IN HOT DAY MARGIN. DELTA FUEL FLOW AND DELTA CORE SPEED REMAIN STABLE. EGT INDICATION ERRORS ARE SUSPECTED. GROUNDED - YES. #1 ENG (S/N 804627) WAS REPLACED ON 05/23/23. NEW INSTALLED #1 ENG S/N 802158. REF ASA LOG PAGE 60707800.
